IJPAM: Volume 76, No. 1 (2012)

STABILITY OF AN ITERATION IN CONE METRIC SPACES

B. Yousefi
Department of Mathematics
Payame Noor University
P.O. Box 71955-1368, Shiraz, IRAN


Abstract. In this paper we prove an iteration procedure in cone metric spaces.

Received: April 21, 2011

AMS Subject Classification: 47J25, 26A18

Key Words and Phrases: cone metric, nonexpansive, stability

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1